Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the Taylor series expansion coefficients of the Jacobian elliptic function $\textrm {sn}(x, k)$

Author: Staffan Wrigge
Journal: Math. Comp. 37 (1981), 495-497
MSC: Primary 33A25
MathSciNet review: 628709
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By considering ${\text {sn}}(x,k)$ and ${\text {sn}}^2(x,k)$ as power series in the modulus k, closed expressions are obtained for some of the integers occurring in the polynomials considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25

Retrieve articles in all journals with MSC: 33A25

Additional Information

Keywords: Elliptic functions, Laplace transforms
Article copyright: © Copyright 1981 American Mathematical Society